MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. HERO; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

MERIT MEDICAL SYSTEMS INC. HERO; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number 00884450320563
Medical Device Problem Codes Material Fragmentation (1261); Migration (4003)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during a hemodialysis reliable outflow graft de-clot procedure on (b)(6) 2021 , the physician noted that a distal part of the voc placed within this patient in 2017 had detached.According to radiology images received from the account, approximately 5cm of the distal voc is free floating within the patient's right ventricle.Intervention will be required for foreign body removal.Patient was admitted and asymptomatic.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.A photograph was provided by the account but the location of the break or detachment is unclear.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.

Brand Name
HERO
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
MDR Report Key11734906
Report Number1721504-2021-00025
Device Sequence Number14251331
Product Code DSY
UDI-Device Identifier00884450320563
UDI-Public00884450320563
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K172637
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00884450320563
Device Catalogue NumberHERO1001
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/09/2021
Supplement Date Received by Manufacturer06/14/2021
Initial Report FDA Received Date04/27/2021
Supplement Report FDA Received Date06/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;